# SDR AWXA200401174

- Difficulty date: October 14, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1 1/16 INCH CRACK WAS FOUND IN INTERCOSTAL AT BS 294, STR 7 L/H.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 294, STR 7 LEFT; FABRICATED A NEW REPLACEMENT INTERCOSTAL; INSTALLED REPAIR PART IAW ER 03-5311-04295-ES1.
